Alert archive / Oregon / Frost Advisories in 2008
Frost Advisory 2, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Mar 26, 2008, 2:23 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 27, 2008, 4:00 AM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2008, 2:23 PM PDT (21:23 UTC)
- In effect from
- Mar 27, 2008, 4:00 AM PDT
- Expired
- Mar 27, 2008, 8:00 AM PDT
- In force
- 4 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 109 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 262123 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 223 PM PDT WED MAR 26 2008 ORZ026-270530- /O.NEW.KMFR.FZ.W.0008.080327T1100Z-080327T1500Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 223 PM PDT WED MAR 26 2008 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY. UNUSUALLY COLD AIR WILL MOVE INTO PLACE TONIGHT. THIS WILL ALLOW TEMPERATURES DURING THE EARLY MORNING TO LOWER INTO THE UPPER 20S AND LOWER 30S ACROSS THE AREA. TEMPERATURES ARE EXPECTED TO BE NEAR OR BELOW FREEZING AT ALL ELEVATIONS DURING THE EARLY MORNING PERIOD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ORZ021-022-270530- /O.NEW.KMFR.FR.Y.0002.080327T1100Z-080327T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 223 PM PDT WED MAR 26 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY. A COLD AIR MASS MOVING INTO PLACE TONIGHT WILL ALLOW TEMPERATURES TO LOWER INTO THE MID TO LOWER 30S TONIGHT ALONG THE COAST. LIGHT WINDS AND COLD AIR MAY ALLOW FROST TO FORM LATE TONIGHT INTO EARLY THURSDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CC
2 follow-up statements
000 WWUS76 KMFR 270526 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1026 PM PDT WED MAR 26 2008 ORZ026-271330- /O.CON.KMFR.FZ.W.0008.080327T1100Z-080327T1500Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 1026 PM PDT WED MAR 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY. UNUSUALLY COLD AIR WILL MOVE INTO PLACE TONIGHT. THIS WILL ALLOW TEMPERATURES DURING THE EARLY MORNING TO LOWER INTO THE UPPER 20S AND LOWER 30S ACROSS THE AREA. TEMPERATURES ARE EXPECTED TO BE NEAR OR BELOW FREEZING AT ALL ELEVATIONS DURING THE EARLY MORNING PERIOD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ORZ021-022-271330- /O.CON.KMFR.FR.Y.0002.080327T1100Z-080327T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1026 PM PDT WED MAR 26 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT THURSDAY. A COLD AIR MASS MOVING INTO PLACE TONIGHT WILL ALLOW TEMPERATURES TO LOWER INTO THE MID TO LOWER 30S TONIGHT ALONG THE COAST. LIGHT WINDS AND COLD AIR MAY ALLOW FROST TO FORM LATE TONIGHT INTO EARLY THURSDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MWJ
000 WWUS76 KMFR 271107 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 407 AM PDT THU MAR 27 2008 ORZ026-271500- /O.CON.KMFR.FZ.W.0008.000000T0000Z-080327T1500Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 407 AM PDT THU MAR 27 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. UNUSUALLY COLD AIR WILL RESULT IN LOW TEMPERATURES IN THE UPPER 20S AND LOWER 30S ACROSS THE ROGUE VALLEY EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO BE NEAR OR BELOW FREEZING AT ALL ELEVATIONS DURING THE EARLY MORNING PERIOD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ORZ021-022-271500- /O.CON.KMFR.FR.Y.0002.000000T0000Z-080327T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 407 AM PDT THU MAR 27 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. AS OF 4 AM PDT...THE TEMPERATURE HAS DROPPED TO 35 AT BROOKINGS AND NORTH BEND AND 33 AT PORT ORFORD. LOW TEMPERATURES ALONG THE COAST EARLY THIS MORNING ARE EXPECTED IN THE LOWER TO MID 30S. LIGHT WINDS AND THE COLD AIR WILL ALLOW AREAS OF FROST TO FORM. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ DW
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Mar 26, 9:11 AM PDT, 5 hours 12 minutes earlier.
Area forecast discussion, Mar 26, 9:11 AM PDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
911 AM PDT WED MAR 26 2008
.DISCUSSION...A FRONT IS MOVING INLAND THIS MORNING BRINGING RAIN
AND SNOW WITH A SECOND SHORTWAVE DISTURBANCE MOVING INTO THE COAST
TODAY BEHIND THE FRONT. SATELLITE AND RADAR IMAGERY SHOW THE
PRECIPITATION BAND ASSOCIATED WITH THE FRONT EXTENDING FROM THE
CASCADES SOUTHWESTWARD THROUGH THE SISKIYOUS AND INTO WESTERN
SISKIYOU COUNTY...WITH RAIN AND SNOW EXTENDING EASTWARD OVER MUCH
OF THE AREA. RAIN AND SNOW SHOWERS ARE LIMITED BEHIND THE FRONT
OVER COOS AND DOUGLAS COUNTIES BUT THIS BREAK WILL BE SHORT LIVED. THE
SECOND LOW CIRCULATION THAT IS ASSOCIATED WITH AN UPPER SHORTWAVE
IS MOVING INTO THE COAST THIS MORNING. THIS SYSTEM HAS SOME GOOD
UPPER LEVEL SUPPORT WITH A JET ALOFT OVER THE AREA AND COLD AIR
ALOFT MOVING INTO THE REGION BEHIND THE FIRST FRONT...AND IS
EXPECTED TO BRING MORE RAIN AND SNOW TO THE AREA TODAY. SATELLITE IR
SHOWS COLD CLOUD TOPS OF -35 DEG C...ALSO SEEING SOME LIGHTNING
STRIKES ALREADY JUST OFFSHORE. EXPECT ISOLATED THUNDERSTORMS
OFFSHORE AND ALONG THE COAST TODAY. RAIN AND SNOW ACTIVITY IS
FORECAST TO BECOME MORE SHOWERY BY EVENING...THEN SHOWERS ARE
FORECAST TO TAPER OFF AFTER MIDNIGHT AS THE SHORTWAVE MOVES EAST.
SNOW LEVELS TODAY ARE AROUND 2500 FEET AND DOWN TO 2000 FEET IN
SOME AREAS. LIGHT SNOWFALL ACCUMULATIONS ARE POSSIBLE OVER THE LOWER
SLOPES BUT ACCUMULATIONS MAY BE LIMITED TO ABOVE 3000 FEET DUE TO
MELTING OF SNOW ON WARM SURFACES. OVER HIGHER ELEVATIONS...GREATER
ACCUMULATIONS ARE EXPECTED OVER THE HIGHER TERRAIN ESPECIALLY THE
CASCADES AND SISKIYOUS WHERE 4 TO 8 INCHES IS POSSIBLE TODAY.
THURSDAY EXPECT IMPROVING CONDITIONS WITH ONLY A SLIGHT CHANCE OF
PRECIPITATION MAINLY OVER THE COOS AND DOUGLAS COAST AND PORTIONS
OF THE CASCADES. THEN ON FRIDAY A STRONG FRONTAL SYSTEM IS
FORECAST TO MOVE INTO THE REGION. MODELS ARE SHOWING SIGNIFICANT
DIFFERENCES ON THE STRENGTH OF THE SURFACE LOW RANGING FROM 983 MB
TO 998 MB. EXPECT SNOW LEVELS TO BE HIGHER INITIALLY WITH THE
FRONT AS THE NAM AND GFS ARE SHOWING RISES IN THE THICKNESS LEVELS
AND STRONG SOUTH TO SOUTHWEST FLOW AHEAD OF THE FRONT. WINDS ARE
FORECAST TO INCREASE OVER THE WATERS AND ALONG THE COAST EARLY
FRIDAY MORNING AS THE FRONT MOVES INTO THE AREA. ALSO EXPECT
BREEZY AND GUSTY CONDITIONS INLAND ESPECIALLY OVER HIGHER TERRAIN
AND EAST OF THE CASCADES. THE NAM IS SHOWING SOUTHWEST 700 MB
WINDS OF 50 TO 70 KTS OVER THE AREA...WHILE THE GFS IS SLIGHTLY
LOWER WITH 700 MB WINDS OF 40 TO 65 KTS. MODERATE RAIN AND SNOW IS
LIKELY OVER THE COAST AND OVER THE HIGHER TERRAIN FROM THE
CASCADES WESTWARD FRIDAY MORNING INTO FRIDAY AFTERNOON. GFS AND
NAM ARE SHOWING SIGNIFICANT DIFFERENCES IN THE SNOW LEVELS ON
FRIDAY WITH GFS INDICATING FREEZING LEVELS AROUND 3000 FEET AND
NAM INDICATING FREEZING LEVELS OF AROUND 4500 FEET...BOTH MODELS
SHOW SNOW LEVELS LOWERING AS COLD AIR MOVES INTO THE AREA DURING
THE LATE AFTERNOON AND EVENING TO AROUND 2000 FEET. WILL LIKELY
SEE SIGNIFICANT ACCUMULATIONS OVER THE MOUNTAINS BUT UNCERTAIN HOW
MUCH SNOW WILL FALL IN THE VALLEYS AND OVER LOWER SLOPES. WILL
NEED TO MONITOR THIS EVENT FOR SNOW POTENTIAL AS WELL AS STRONG
WINDS ON THE COAST.
&&
.AVIATION...AREAS OF MVFR TODAY WITH WIDESPREAD RAIN AND SNOW
SHOWERS. ALSO EXPECT SCATTERED THUNDERSTORMS NEAR THE COAST MAINLY
NORTH OF CAPE BLANCO WITH ISOLATED ACTIVITY TO THE
SOUTH...THUNDERSTORM ACTIVITY WILL BECOME ISOLATED BY EARLY
AFTERNOON. THIS EVENING EXPECT SOME CONTINUING MVFR IN SHOWERS
WITH SHOWERS DIMINISHING LATE IN THE EVENING. EXPECT SOME STRATUS
TO DEVELOP IN WEST SIDE VALLEYS TONIGHT INTO EARLY TOMORROW
MORNING.
&&
.PREV DISCUSSION... /ISSUED 311 AM PDT WED MAR 26 2008/
DISCUSSION...THE GFS AND NAM WERE BOTH A LITTLE TOO STRONG WITH
THE FIRST SHORTWAVE PRESENTLY OVER SOUTHWEST OREGON. BUT THE MAIN
ITEM OF SHORT TERM INTEREST IS THE NEXT SHORTWAVE PRESENTLY
OFFSHORE NEAR 45N 130W. THIS LOOKS MORE IMPRESSIVE AND WILL
INCREASE THE COVERAGE AND INTENSITY OF SHOWERS AS IT REACHES THE
COAST AROUND SUNRISE THEN MOVES INLAND TODAY. THIS ALSO WARRANTS
INCLUDING A MENTION OF ISOLATED THUNDERSTORMS FOR THE COASTAL
WATERS AND COASTAL ZONES.
I WILL MAINTAIN THE PRESENT SNOW ADVISORY HEADLINES WITH THE
MAJORITY OF ACCUMULATION EXPECTED FROM LATE MORNING THROUGH THIS
EVENING. SNOW LEVELS WILL VARY WITH LESS MELTING ASSOCIATED WITH THE
MORE INTENSE SHOWERS...BUT THEY WILL MAINLY BE BETWEEN 2000 AND
3000 FEET. ADJUSTMENTS TO THE FORECAST ARE MAINLY SOME FINE
TUNING. BUT THE BIG PICTURE IS CHILLY CONDITIONS AND DIMINISHING
SHOWERS WITH AREAS OF FROST WEDNESDAY NIGHT. A FEW SHOWERS WILL
LINGER OVER THE HIGHER TERRAIN EARLY THURSDAY BUT THIS BREAK
BETWEEN SYSTEMS WILL BE SHORT LIVED AS ANOTHER LOW APPROACHES THE
COAST THURSDAY NIGHT THEN PROVIDES ANOTHER ROUND OF RAIN AND SNOW
FRIDAY. SNOW LEVELS WILL BE HIGHER WITH THE FRIDAY SYSTEM...AROUND
3000 TO 4000 FEET.
VALLEY LOW CLOUDS ARE EXPECTED SATURDAY NIGHT THEN IMPROVING
CONDITIONS WITH A WARMING TREND SUNDAY INTO MONDAY. CONFIDENCE IS
LOW BEYOND MONDAY. MODELS HAVE BEEN WAVERING WITH THE STRENGTH
AND TIMING OF THE NEXT DISTURBANCE. THE LATEST GFS IS FASTER BUT
WEAKER WITH A CHANCE OF WEST SIDE SHOWERS MONDAY NIGHT INTO EARLY
TUESDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...SNOW ADVISORY FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING
FOR ORZ027-ORZ028-ORZ029-ORZ030.
SNOW ADVISORY UNTIL 11 PM PDT THIS EVENING FOR ORZ023-ORZ024-
ORZ025-ORZ026.
CA...SNOW ADVISORY FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING
FOR CAZ080.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM
PDT THIS EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT THURSDAY
FOR PZZ356-PZZ376.
HAZARDOUS SEAS WARNING FROM 5 PM THIS AFTERNOON TO 5 AM PDT
THURSDAY FOR PZZ350-PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
AFTERNOON FOR PZZ350-PZZ370.
99/99/99Hazardous weather outlook, Mar 26, 10:22 AM PDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1022 AM PDT WED MAR 26 2008 ORZ023>025-270000- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS- 1022 AM PDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A SNOW ADVISORY IS IN EFFECT UNTIL 11 PM PDT TONIGHT ABOVE 2000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-270000- JACKSON COUNTY- 1022 AM PDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A SNOW ADVISORY IS IN EFFECT UNTIL 11 PM PDT TONIGHT ABOVE 2500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-270000- SOUTH CENTRAL OREGON CASCADES- 1022 AM PDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A SNOW ADVISORY IS IN EFFECT UNTIL 11 PM PDT TONIGHT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-270000- WESTERN SISKIYOU COUNTY- 1022 AM PDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A SNOW ADVISORY IS IN EFFECT UNTIL 11 PM PDT TONIGHT ABOVE 2500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ028-270000- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 1022 AM PDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A SNOW ADVISORY IS IN EFFECT UNTIL 11 PM PDT TONIGHT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ029-030-270000- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 1022 AM PDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A SNOW ADVISORY IS IN EFFECT UNTIL 11 PM PDT TONIGHT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOODHEAD
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 2:23 PM PDT | Freeze Warning | MFR | Jackson | 18 hr |
Nearby
Frost Advisories in Oregon, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.